Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Kantor, Isai L'vovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 14

Number of views:
This page:299
Abstract pages:1068
Full texts:619
References:73

http://www.mathnet.ru/eng/person8797
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/269849

Publications in Math-Net.Ru
1995
1. I. L. Kantor, A. I. Sirota, A. S. Solodovnikov, “Bisymmetric Riemannian spaces”, Izv. RAN. Ser. Mat., 59:5 (1995),  85–92  mathnet  mathscinet  zmath; Izv. Math., 59:5 (1995), 963–970  isi
1990
2. I. L. Kantor, “On the definition of a Freudenthal trilinear operation”, Sibirsk. Mat. Zh., 31:4 (1990),  60–67  mathnet  mathscinet  zmath; Siberian Math. J., 31:4 (1990), 577–584  isi
3. I. L. Kantor, “A universal conservative algebra”, Sibirsk. Mat. Zh., 31:3 (1990),  30–38  mathnet  mathscinet  zmath; Siberian Math. J., 31:3 (1990), 388–395  isi
1989
4. I. L. Kantor, “On an extension of a class of Jordan algebras”, Algebra Logika, 28:2 (1989),  174–180  mathnet  mathscinet
5. I. L. Kantor, “Terminal trilinear operations”, Algebra Logika, 28:1 (1989),  41–60  mathnet  mathscinet
6. I. L. Kantor, “Some problems in $\mathfrak{L}$-functor theory”, Trudy Inst. Mat. Sib. Otd. AN SSSR, 16 (1989),  54–75  mathnet  mathscinet  zmath
1974
7. I. L. Kantor, “Invariants of homogeneous spaces with parabolic stationary subgroups”, Dokl. Akad. Nauk SSSR, 215:2 (1974),  249–252  mathnet  mathscinet  zmath
1973
8. I. L. Kantor, “Models of exceptional Lie algebras”, Dokl. Akad. Nauk SSSR, 208:6 (1973),  1276–1279  mathnet  mathscinet  zmath
1968
9. I. L. Kantor, “Infinite dimensional simple graded Lie algebras”, Dokl. Akad. Nauk SSSR, 179:3 (1968),  534–537  mathnet  mathscinet  zmath
1967
10. I. L. Kantor, A. I. Sirota, A. S. Solodovnikov, “A class of symmetric spaces with an extensible group of motions and a generalization of the Poincaré model”, Dokl. Akad. Nauk SSSR, 173:3 (1967),  511–514  mathnet  mathscinet  zmath
11. I. L. Kantor, “Non-linear groups of transformations defined by general norms of Jordan algebras”, Dokl. Akad. Nauk SSSR, 172:4 (1967),  779–782  mathnet  mathscinet  zmath
1965
12. L. D. Dobryakov, I. L. Kantor, “On the solution of a system of inconsistent linear equations in the sense of Chebyshev”, Sibirsk. Mat. Zh., 6:1 (1965),  237–240  mathnet  mathscinet  zmath
1964
13. I. L. Kantor, “Classification of irreducible transitive differential groups”, Dokl. Akad. Nauk SSSR, 158:6 (1964),  1271–1274  mathnet  mathscinet  zmath
1963
14. I. L. Kantor, “A generalization of reductive homogeneous spaces”, Dokl. Akad. Nauk SSSR, 151:6 (1963),  1268–1270  mathnet  mathscinet  zmath

1999
15. I. L. Kantor, A. I. Sirota, A. S. Solodovnikov, “Letter to the editor”, Izv. RAN. Ser. Mat., 63:4 (1999),  224  mathnet  mathscinet; Izv. Math., 63:4 (1999), 845  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022